Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 19, 2020, 12:14 PM CDT for 4 counties in Oklahoma; 4 counties in Arkansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2020, 12:14 PM CDT (17:14 UTC)
- Expired
- Mar 19, 2020, 6:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 12:45 PM CDT | FLASH FLOOD | 5 Sw Bentonville, AR | DAM MILL ROAD SOUTHWEST OF BENTONVILLE CLOSED DUE TO FLOODING. |
| Mar 19, 1:20 PM CDT | FLASH FLOOD | Fayetteville, AR | ARDOT REPORTING ALL LANES OF HWY 112 NORTH OF THE INTERSECTION OF NORTH SHILOH DRIVE CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
593
WGUS54 KTSA 191714
FFWTSA
ARC007-015-087-143-OKC001-021-041-135-192315-
/O.NEW.KTSA.FF.W.0006.200319T1714Z-200319T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1214 PM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Benton County in northwestern Arkansas...
Northwestern Madison County in northwestern Arkansas...
Carroll County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Delaware County in northeastern Oklahoma...
Northwestern Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
* Until 615 PM CDT Thursday.
* At 1213 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to two inches of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Berryville... Stilwell...
Jay... Huntsville...
Eureka Springs... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Green Forest...
Elkins... Tontitown...
Additional rainfall amounts of 1 to 1.5 inches are possible in the
warned area.
This includes Interstate 49 between mile markers 50 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3611 9363 3549 9511 3550 9512 3616 9504
3616 9501 3650 9500 3650 9330
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$2 follow-up statements
436
WGUS74 KTSA 191859
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
159 PM CDT Thu Mar 19 2020
ARC007-015-087-143-OKC001-021-041-135-192315-
/O.CON.KTSA.FF.W.0006.000000T0000Z-200319T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Madison AR-Carroll AR-Washington AR-Delaware OK-
Sequoyah OK-Adair OK-Cherokee OK-
159 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
BENTON...NORTHWESTERN MADISON...CARROLL...WASHINGTON...DELAWARE...
NORTHWESTERN SEQUOYAH...ADAIR AND CHEROKEE COUNTIES...
At 155 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that may experience flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Berryville... Stilwell...
Jay... Huntsville...
Eureka Springs... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Green Forest...
Elkins... Tontitown...
Radar indicates 1-2 inches of rain has fallen the past few hours.
While coverage of thunderstorms has decreased as of early afternoon,
Additional development through the afternoon remains possible,
resulting in another inch of rain in the warned area.
Several reports of water over roadways and street flooding have been
reported in the warned area.
This includes Interstate 49 between mile markers 50 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3611 9363 3549 9511 3550 9512 3616 9504
3616 9501 3650 9500 3650 9330
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$696
WGUS74 KTSA 192211
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
511 PM CDT Thu Mar 19 2020
OKC041-192219-
/O.CAN.KTSA.FF.W.0006.000000T0000Z-200319T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OK-
511 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING FOR DELAWARE COUNTY IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3611 9363 3549 9511 3550 9512 3587 9507
3616 9465 3616 9456 3622 9457 3650 9416
3650 9330
$$
ARC007-015-087-143-OKC001-021-135-192315-
/O.CON.KTSA.FF.W.0006.000000T0000Z-200319T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Madison AR-Carroll AR-Washington AR-Sequoyah OK-Adair OK-
Cherokee OK-
511 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
BENTON...NORTHWESTERN MADISON...CARROLL...WASHINGTON...NORTHWESTERN
SEQUOYAH...ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES...
At 509 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between two and locally 3 inches of
rain have already fallen. Flash flooding will remain possible across
these areas.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that may experience flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Berryville... Stilwell...
Huntsville... Eureka Springs...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Green Forest... Elkins...
Tontitown... Bethel Heights...
Additional rainfall amounts of 1 inch are possible in the warned
area.
This includes Interstate 49 between mile markers 50 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3611 9363 3549 9511 3550 9512 3587 9507
3616 9465 3616 9456 3622 9457 3650 9416
3650 9330
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 11:31 AM CDT, 43 minutes earlier.
Area forecast discussion, Mar 19, 11:31 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1131 AM CDT Thu Mar 19 2020
...UPDATE...
.DISCUSSION...
Strong to severe thunderstorms are ongoing this morning across
eastern Oklahoma and northwest Arkansas. Biggest concern with this
activity is damaging straight line winds, in addition to QLCS
tornadoes given the west to southwest oriented 0-3km shear vectors
from 40 to 50 kts across much of the area. The current activity
will continue to push off to the east through the day, with
additional development likely this afternoon ahead of the dryline.
Radar has already shown some signs of this development beginning
across parts of North Texas and into southeast Oklahoma within
the last hour or so. This activity, once it develops, will have a
greater potential to feature isolated supercells and some of the
higher end threat initially. Flooding potential will continue for
much of the area, especially given the rainfall totals already
seen with last night's and the ongoing activity.
The main change to the going forecast has been to retool POPs
through late afternoon, spreading higher values farther west this
afternoon. Other elements have been adjusted according to current
trends. Updates already out.
&&
.PREV DISCUSSION... /Issued 647 AM CDT Thu Mar 19 2020/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.
PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/
DISCUSSION...
A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.
Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.
These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.
Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.
After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.
Snider
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-057-
058-060>076.
Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...22Hazardous weather outlook, Mar 19, 11:00 AM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1100 AM CDT Thu Mar 19 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1100 AM CDT Thu Mar 19 2020 ...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Along and northwest of Interstate 44. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms are ongoing late this morning across parts of eastern Oklahoma and western Arkansas, with additional development expected ahead of a dryline mid to late afternoon primarily across areas west of Highway 75. The primary severe weather threats will be damaging winds to 70 mph and hail to the size of ping pong balls. However, low level shear supports the development of rapidly developing, short duration tornadoes on the leading edge of squall lines late this morning and possibly into early afternoon, in addition to a limited potential for tornado development with isolated storms this afternoon and evening. This activity will transition east of the area during the early to mid evening hours. In addition to the severe weather potential, heavy rainfall and flash flooding will continue to be a concern, especially given the saturated grounds from recent rains. A Flash Flood Watch remains in effect for areas along and southeast of Interstate 44 through this evening. Strong southwest winds are expected to develop across parts of northeast Oklahoma this afternoon. Occasional gusts near 40 mph can be expected into early evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...High Wind Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY AND TUESDAY...Thunderstorm Potential. WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Cold air will move into the region following the passage of tonight's cold front. Northerly winds will gust in the 25 to 30 mph range across northeast Oklahoma tomorrow behind the front. A late season freeze is also likely to occur for a good portion of northeast Oklahoma and far northwest Arkansas tomorrow night and into Saturday morning. A couple of upper level disturbances toward the latter part of the weekend and into early next week will bring increasing chances for showers and possibly a few thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 19, 11:18 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1118 AM CDT Thu Mar 19 2020
OKZ070-191645-
Muskogee OK-
1118 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSKOGEE COUNTY
UNTIL 1145 AM CDT...
At 1117 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Boynton to 4 miles west of
Rentiesville. Movement was northeast at 70 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Oktaha...
Taft... Boynton...
Keefeton... Wainwright...
Summit...
LAT...LON 3580 9551 3580 9542 3581 9540 3581 9527
3555 9534 3555 9558 3568 9568
TIME...MOT...LOC 1617Z 221DEG 60KT 3566 9561 3553 9557Special weather statement, Mar 19, 11:43 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Thu Mar 19 2020
OKZ062-067-068-070-191715-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1143 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAYES...EAST
CENTRAL WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL
1215 PM CDT...
At 1143 AM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Wagoner to 2 miles south of Sequoyah
State Park to 5 miles southeast of Muskogee. Movement was northeast
at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Fort Gibson... Hulbert...
Scraper... Peggs...
Sequoyah State Park... Lost City...
LAT...LON 3616 9511 3615 9481 3597 9480 3558 9538
3580 9528 3597 9534
TIME...MOT...LOC 1643Z 227DEG 52KT 3595 9527 3585 9524 3569 9530Local storm report, Mar 19, 11:53 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2020 TULSA OK STORM CHASER
STREET FLOODING AROUND 81ST AND ELWOOD IN JENKS
&&
JDSLocal storm report, Mar 19, 11:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM FLASH FLOOD MUSKOGEE 35.75N 95.37W
03/19/2020 MUSKOGEE OK PUBLIC
STREET FLOODING IN MUSKOGEE ALONG 32ND STREET
&&
JDSLocal storm report, Mar 19, 12:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD BEGGS 35.74N 96.07W
03/19/2020 OKMULGEE OK DEPT OF HIGHWAYS
SOCIAL MEDIA REPORT FROM ODOT INDICATING US HWY 75A IS
CLOSED JUST NORTH OF BEGGS DUE TO HIGH WATER.
&&
JDSLocal storm report, Mar 19, 12:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD WARNER 35.49N 95.31W
03/19/2020 MUSKOGEE OK EMERGENCY MNGR
SEVERAL STREETS FLOODED IN WARNER, INCLUDING 1ST, 3RD AND
4TH STREETS.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Mar 19, 6:57 AM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Mar 19, 10:50 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Mar 19, 10:55 AM CDT | Special Weather Statement | TSA | Madison | 35 min |
| Mar 19, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 28 min |
| Mar 19, 11:15 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Mar 19, 12:18 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Mar 19, 12:58 PM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Mar 19, 4:52 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 38 min |
| Mar 19, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 44 min |
| Mar 19, 5:57 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Mar 19, 6:10 PM CDT | Tornado Warning | TSA | Madison | 5 min |
| Mar 19, 6:20 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Mar 19, 6:53 PM CDT | Special Weather Statement | TSA | Franklin | 22 min |
Nearby
Flash Flood Warnings in Oklahoma, 2020Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.